English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A collection of metric Mahler measures

MPS-Authors
/persons/resource/persons236121

Samuels,  Charles L.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Samuels_collection_2010.pdf
(Any fulltext), 210KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Samuels, C. L. (2010). A collection of metric Mahler measures. Journal of the Ramanujan Mathematical Society, 25(4), 433-456.


Cite as: http://hdl.handle.net/21.11116/0000-0004-231A-8
Abstract
There is no abstract available